Get E-Book on COVID-19

Q. Please help me in improving my body weight.

Answered by
Dr. Divakara P
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 03, 2016 and last reviewed on: Sep 15, 2020

Hi doctor,

I am 26 years old. My weight has been ranging between 54 kg and 55 kg for the last four years. My height is 5'8". I am taking good food, but have lean body. What I should do? Please help me to improve my body weight. I started doing masturbation by the age of 13. I used to ejaculate for at least three times a day. When I was 15 years old, I just stopped doing masturbation for two years. Later, I started doing it for at least two times a day till my 23. I have done such a great mistake to increase my memory power. I am losing my confidence to do any work because of my low weight. Please help.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome to icliniq.com.

  • Well, I think you might be having some hormonal issue, which is the reason for your lean muscular body.
  • So, we need to check the hormonal imbalance you are having now. For that I recommend the following tests.
  1. FBS (fasting blood sugar).
  2. PPBS (postprandial blood sugar).
  3. TSH (thyroid stimulating hormone).
  4. Serum testosterone (free).
  5. Serum prolactin.
  • Kindly get these tests done and revert back with the reports.

Revert back with the reports to an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Thank you doctor,

I have done all the tests and I am sending all the reports. Please check them.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome back to icliniq.com.

I went through your reports (attachment removed to protect patient identity).

  • All the reports are normal. So, there is no hormonal problem in your body. Your lean body is just due to nutritional problems.
  • It can be due to any one of the following reasons. Either your calorie intake is insufficient or your body is not able to absorb the food and nutrients that you eat.
  • In this regard, I suggest you a course of deworming tablets for worm infestation, tablet Zentel 400 mg (Albendazole) once followed by one more tablet after a week.
  • Eat high calorie foods like sweets, ice cream, meat, cheese and butter. Also, I suggest you take protein powder two teaspoons in a glass of milk two times a day.
  • Follow this advice for three months and you shall see the difference.

Revert back after three months to an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Related Questions:
My son is 4.5 years old. He is complaining of a weird tickling feeling. Please help.
My 6 year old daughter is very weak and refuses to eat. Can I give her Albendazole?
I had given a wrong dosage of Albendazole to my baby. Is there a problem?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why has my 11 month old baby not put on weight from the last three months?

Query: Hi doctor, My 11 month old baby has not put on any weight. Her weight is 6.5 kg now. She has been in the same weight with no increase from the past 3 months. She does not eat any other solid or semi-solid food except breast milk. Please advice.  Read Full »

Will taking protein powder in high quantities affect kidneys?

Query: Hi doctor, I heard that a high intake of protein powder will affect kidney functions (by forming kidney stones). Is it true?  Read Full »

Will taking protein powder to gain weight have any side-effects?

Query: Hello doctor, I am 18 years old, weight is 55 kg, height is 5'11". I have a problem in gaining weight. The checkup shows that all things are normal. I am eating regularly. Kindly explain the problem in detail and tell whether taking protein powder has any side effect or not.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.